Does L theanine interact with klonopin or clomipramine?
User rating for this question
Does l theanine interact with klonopin or clomipramine?
Posted Sun, 8 Dec 2013 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: No reported reactions sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. There have been no reported cases of interactions between L-theanine and kloponin (clonazepam) or clomipramine till date. The only reported reaction L-theanine has had, has been with caffeine. But, I just thought it would be worth mentioning that clomipramine and kloponin (clonazepam) have reported reactions at a moderate level. In case you needed information on this as well. I hope you found my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
People also viewed
- Klonopin and adderall interaction
- Why do i fart after carrot juice
- Ptosis due to conjunctivitis
- Lo loestrin fe after gastric bypass
- Calcium buildup on forehead after bump
- Ozone therapy will work for keloid
- Pains after taking mtpill
- Clomipramine for ocd
- Care after fistulotomy
- Rapid shaking eye
- Positive results for uncoiled umbilical cord
- Does l theanine interact with klonopin or clomipramine
- Cerazette and clomipramine
- Dull chest pain after cardioversion
- Klonopin and suboxone interaction